|Propolis Apitoxina & PEP?
Aug 25, 2009
Dear Benjamin greetings from South America, Ive been on Pep for the last 15 days due to and unfortunatelly accident..... Im taking Indinavir, Lamivudina and Zidovudina not sure if you have the same names in the states?? however since almost two years Ive been treating me for another inmunological condition or disorder (Bechet) with one/two spoon a day of propolis, bees poison Apitoxina one shot a month, plus polen Jalea Real etc a complete Apiteraphy program. Nobody down here knows for sure what are the problems with mixing the Drugs - Propolis and the apitoxina? I was searching the net and I found this..? which I dont understand well
Neuroimmunology Laboratory, Minneapolis Medical Research Foundation, Minneapolis, MN 55415, USA; Centre for Infectious Diseases and Microbiology Translational Research, University of Minnesota Medical School, Minneapolis, MN 55415, USA.
An urgent need for additional agents to treat human immunodeficiency virus type 1 (HIV-1) infection led us to assess the anti-HIV-1 activity of the natural product propolis in CD4(+) lymphocytes and microglial cell cultures. Propolis inhibited viral expression in a concentration-dependent manner (maximal suppression of 85 and 98% was observed at 66.6mug/ml propolis in CD4(+) and microglial cell cultures, respectively). Similar anti-HIV-1 activity was observed with propolis samples from several geographic regions. The mechanism of propolis antiviral property in CD4(+) lymphocytes appeared to involve, in part, inhibition of viral entry. While propolis had an additive antiviral effect on the reverse transcriptase inhibitor zidovudine, it had no noticeable effect on the protease inhibitor indinavir. The results of this in vitro study support the need for clinical trials of propolis or one or more of its components in the treatment of HIV-1 infection.
Could you please give a hand and advise me if ive been compromising my PEP treatment,
| Response from Dr. Young
Hola and thanks for your post from South America.
As your comment points out, there isn't a lot of data on such interactions.
Nevertheless, I don't think that there are serious ramifications about mixing these, nor significant compromise of your PEP.
I hope all turns out well for you.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.